# SDR SWAA051208

- Difficulty date: April 25, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 62,846 hours, 60,209 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 EA LONGITUDINAL FLOORBEAMS CRACKED AT BS 727A + 18, LBL 45 & RBL 45, WL 208.  REPAIRED BEAMS PER PAE ER.
